Our expert says:
Intrresting question, Mfezi. I'm not familiar with using Griffonia Seed, and I'm pleased to hear you are doing better on your meds. Ask your shrink, though, whether he/she thinks the Epilim or Rivotril could be affecting your memory. It'd be a shame to vary meds that are otherwise suiting you well, but that might become an option. If the memory troubles were present BEFORE you started these meds, then, obviously he/she'd need to look for other possible causes. I can't think of any other obvious likely cause of such problems other than as possible medicatio side-effects right now, but he/she would be better placed to think about this, having examined you fully and knowing your situation in detail
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.